# SDR HNAA9590520

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905HA
- Make and model: Dhav DHC7102
- Aircraft serial: 070
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 155507
- Condition: Failed
- Location: Lt Mlg
- Part time: 31,868 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 3055 - ORF-DCA - ON APPROACH INTO DCA, THE LEFT MAIN GEAR WOULD NOT INITIALLY EXTEND.  WHEN GEAR WAS SELECTED DOWN, GOT TWO GREEN ON NOSE AND RIGHT GEAR FOR APPROXIMATELY 30 SECONDS WHEN THE LEFT GEAR DOORS AND RED LIGHT ILLUMINATED.  THE LEFT GEAR THEN EXTENDED AND LOCKED GREEN.  THE AIRCRAFT LANDED IN DCA WITHOUT INCIDENT.  BLED AIR FROM NR 2 HYDRAULIC SYSTEM.  FLT 3144 - ORF-DCA - LATER IN THE DAY, ON APPROACH INTO DCA, WHEN GEAR WAS SELECTED DOWN, THE GEAR REMAINED UP FOR TEN SECONDS BEFORE GOING RED THEN GREEN.  THE AIRCRAFT LANDED IN DCA WITHOUT INCIDENT.  REMOVED AND REPLACED THE LEFT MAIN UPLOCK ACTUATOR.  (M)
